# SDR DALA2022121908223

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,263 hours, 1,434 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3 RIGHT UNABLE TO DISARM ONCE AT GATE. DISARMED DOOR IAW AMM 52-20.
